Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Uniformly bounded representations for the Lorentz groups

Author: Edward N. Wilson
Journal: Trans. Amer. Math. Soc. 166 (1972), 431-438
MSC: Primary 22E43
MathSciNet review: 0293011
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A family of uniformly bounded class 1 representations of the Lorentz groups is constructed. This family of representations includes, but is larger than, a similar family of representations constructed by Lipsman. The construction technique relies on a multiplicative analysis of various operators under a Mellin transform.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E43

Retrieve articles in all journals with MSC: 22E43

Additional Information

PII: S 0002-9947(1972)0293011-8
Keywords: Lorentz groups, uniformly bounded representations, multiplicative analysis of Fourier transform, Mellin transform, gamma function, analytic continuation of operators
Article copyright: © Copyright 1972 American Mathematical Society